# SDR SIMA2011315005

- Difficulty date: November 11, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 19,216 hours, 16,822 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200109402
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 2735 THE DURING THE CLIMB THE CREW REPORTED THAT AFTER THE ICE PROTECTION TEST SMOKE CAME IN THE CABIN AND COCKPIT ALONG WITH A LOUD HUM OVER THE WING ROOT AREA.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 AIR CYCLE MACHINE IAW AMM 21-51-03.  THE OPERATIONAL CHECKS WERE GOOD.  NO SMOKE PRESENT (CONFIRMED NR 1 ACM WAS SOURCE OF SMOKE).  THE AIRCRAFT WAS RETURNED TO SERVICE.
